# SDR UIEA2019090505445

- Difficulty date: September 4, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 75,487 hours, 14,939 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R ENG ANALOG STATUS MESSAGE. L ENG ANALOG STATUS MESSAGE. ACCOMPLISHED FIM 77-12 FT 805, NO DISCREPANCIES NOTED. RESET EICAS MESSAGES.
